View Large & Mouseover to Zoom
thmbnil
thmbnil
GLSK10947 Panadol

Panadol ActiFast - 14 Tablets

by Panadol
£2.76£2.89

£0.14 credit back reward with this item.

2.76
  • Panadol Actifast tablets compack
Quantity:
  • Expected Despatch By 07/12/2016
facebook

Description

Product Description

    • The tablets have been specially formulated so that when you take 2 tablets at a time with half a tumbler of water (100 ml) the paracetamol is absorbed into the bloodstream at least twice as fast as from standard paracetamol tablets you can swallow and so gets to the source of pain fast
    • If one tablet of Panadol ActiFast is taken the speed of pain relief is no faster than with standard paracetamol tablets
    • warfarin) and you need to take a pain reliever on a daily basis over a long period
    • What do Panadol ActiFast do?
      Panadol ActiFast tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a fever)
    • This may not be suitable for you if you are on a low sodium diet.

      Panadol ActiFast should not be taken:
      if you are sensitive to paracetamol or to any of the ingredients listed above.

      Please see your doctor before you take Panadol ActiFast:
      if you have severe liver or kidney disease.
      if you are taking metoclopramide or domperidone - used to treat nausea and vomiting.
      if you are taking cholestyramine used to treat high cholesterol.
      if you are taking anticoagulants (drugs to thin the blood e.g
    • However you can take occasional doses of Panadol ActiFast at the same time as anticoagulants.

      If your headaches become persistent, see your doctor.
    • The maximum speed of pain relief is obtained on an empty stomach.

      What are Panadol ActiFast used for?
      Panadol ActiFast is for fast pain relief of headaches, including migraine and tension headaches, toothache, neuralgia, backache, rheumatic and muscle pains and period pain.
      Panadol ActiFast also relieves sore throat and the feverishness, aches and pains of colds and flu.

      Check before you take these tablets:
      IMPORTANT:
      Do not take with any other paracetamol-containing products.
      Each tablet contains 173 mg of sodium

Ingredients

  • sodium bicarbonate, soluble starch, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose, hypromellose, glycerol triacetate and polyethylene glycol.

Warning

  • If you are pregnant or breast feeding
    Please see your doctor before you take Panadol ActiFast if you are pregnant.
    You can take Panadol ActiFast whilst breast feeding.
    Do not give to children under 12 years of age.
    Do not exceed the stated dose.
    If symptoms persist consult your doctor.

    What you should do if you take too many Panadol ActiFast?
    Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.



Nutrition Information

  • Will Panadol ActiFast suit you?
    Most people taking Panadol ActiFast find they cause them no problems. However occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine.
    If you are concerned about these effects, or if Panadol ActiFast affects you in any other way, stop taking them and talk to your doctor or pharmacist.

    Further Information
    Do not store above 25°C.
    Do not use this medicine after the "Use by end of" date shown on the pack.
    Remember: Keep all medicines safely away from children.

Directions

  • How to take Panadol ActiFast
    Adults, including the elderly and children aged 12 years and over. Take 2 tablets with half a tumbler of water (100 ml) every 4 hours as required.
    Do not take more frequently than every 4 hours.
    Do not take more than 8 tablets in 24 hours.
    To obtain the fast action pain relief, the dose must be 2 tablets and must be taken with half a tumbler of water (100 ml).
    For maximum speed of action this should be on an empty stomach.
  • HCODE

    GLSK10947

  • MPN

    2979276

  • MANUFACTURER

    GlaxoSmithKline Consumer Healthcare UK

  • EAN CODE

    5000347087141

  • CONDITION

    NEW

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.